# SDR SIMA202506176001

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 17,184 hours, 11,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND FWD FA EMERGENCY FLASHLIGHT INOP. RAR FWD FA EMERGENCY FLASHLIGHT IAW AMM 33-51-01. OPS CHECK GOOD. NO DEFECTS NOTED.
